# SDR IPXA2025041380768

- Difficulty date: March 26, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 149N7210130
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-WING/BODY STRUCTURE ON PANEL 192DR NUTPLACE BRACKET WITH CORROSION DOT 07-036.  INSTALLED (BRACKET) AND NUT PLATES AT WING/BODY STRUCTURE ON PANEL 192DR IAW B757-200 SRM 51-40-02.  REVIEWED
